# SDR AALA202505014157

- Difficulty date: March 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,063 hours, 15,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO TRANSITION PANEL BETWEEN STATION BS 727E AND BS 727F AT LBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-051.
